MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,6.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,6.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10112
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the customer is reporting the cuff is leaking (not holding air)".Prior to use on patient.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "leak - cuff" was confirmed based upon the investigation of the sample received.The customer returned one unit 5-10112 et tube, cf, 6.0 for investigation.Although no defects or anomalies were observed with the cuff, the returned et tube was found to have a hole in the pilot balloon which prevented both the pilot balloon and cuff from staying fully inflated.A device history record review was performed with no evidence to suggest a manufacturing related cause.All et tubes are 100% inspected for inflation and deflation at manufacturing by inflating the cuffs and allowing them to remain inflated for four hours prior to being deflated.It is unlikely that this type of damage was present at the time of manufacturing.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.
 
Event or Problem Description

Brand Name
ET TUBE,CF,6.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24546441
Report Number3003898360-2026-00112
Device Sequence Number5597252
Product Code BTR
UDI-Device Identifier04026704396788
UDI-Public(01)04026704396788(11)271010(17)271010(10)73K2200402(21)
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10112
Device Lot Number73K2200402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown